# SDR FDEA202403210325

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 93,370 hours, 22,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNNOWN
- Condition: Damaged
- Location: Bs 1259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT LEFT HAND STATION 1259 X = 47.5 FOUND CROWN DAMAGED. CABIN AT LEFT HAND SEAT TRACK STATION 1259, X = 47.5 DAMAGED CROWN EVALUATED AND   FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT   EXISTING SPLICES STATION 1269 TO STATION 1229, X= 47.5 AS PER MD-11 SRM 53-00-52-2R FIGURE   201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
